| Model Number |
531156-35U |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently the device has not been returned for investigation.Based on risk assessment and clinical monitoring the event seems to be a known complication of the procedure.As soon as further information becomes available, mfr will send an updated report to the agency.
Event or Problem Description
Irn# (b)(4).Dr.Was having difficulty feeding the catheter once it reached the end of the touchy needle and decided to abort the procedure and pulled the catheter out.When catheter was removed he noticed the gold tip of the catheter did not return and was dislodged inside the patient.He described that he could not retrieve it with the touchy needle and was consulting with the surgeon on how to remove.Dr.(b)(6) is off for a couple days and planning on meeting with him next week to gain more details.He had to send the product to path/risk and he is not aware as to how they will release it to us for investigation but we will cover with them in our meeting next week.Another procedure was done to remove the piece left behind and they were successful in removing it.(doctor) did not disclose if there were any complications.